# SDR FDEA201301050026

- Difficulty date: January 5, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24292
- Aircraft time: 82,270 hours, 24,774 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N552011
- Condition: Cracked
- Location: Bs 598
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CREASE BEAM BS 598, HAS CRACKED AND CORRODED FASTENER HOLE VIEWED UNDERSIDE.    REMOVED CORROSION IAW-SRM-53-30-13, FOUND TO BE OUT OF LIMITS IAW SRM-53-30-13, FIG 101, DETAIL V.   R & R WEB IAW SRM-51-40-02, AND DWG NR 143N5520, CAT."A" MAJOR REPAIR.
